Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Strictly irreducible $^{\ast }$-representations of Banach $^{\ast }$-algebras


Author: Bruce A. Barnes
Journal: Trans. Amer. Math. Soc. 170 (1972), 459-469
MSC: Primary 46K10
DOI: https://doi.org/10.1090/S0002-9947-1972-0303303-1
MathSciNet review: 0303303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper strictly irreducible $\ast$-representations of Banach $\ast$-algebras and the positive functionals associated with these representations are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46K10

Retrieve articles in all journals with MSC: 46K10


Additional Information

Keywords: Strictly irreducible <IMG WIDTH="16" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img2.gif" ALT="$\ast$">-representations, pure states
Article copyright: © Copyright 1972 American Mathematical Society